On metric properties of substitutions
Compositio Mathematica, Volume 65 (1988) no. 3, p. 241-263
@article{CM_1988__65_3_241_0,
     author = {Lema\'nczyk, Mariusz and Mentzen, Mieczystaw K.},
     title = {On metric properties of substitutions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {3},
     year = {1988},
     pages = {241-263},
     zbl = {0696.28009},
     mrnumber = {932072},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_3_241_0}
}
Lemańczyk, Mariusz; Mentzen, Mieczystaw K. On metric properties of substitutions. Compositio Mathematica, Volume 65 (1988) no. 3, pp. 241-263. http://www.numdam.org/item/CM_1988__65_3_241_0/

1 F.M. Dekking, The spectrum of dynamical systems arising from substitutions of constant length, Z. Wahr. Verw. Gcb. 41 (1978) 221-239. | MR 461470 | Zbl 0348.54034

2 S. Ferenczi, Systèmes localment de rang un, Ann. Inst. H. Poincaré 20 no 1 (1984). | Numdam | MR 740249 | Zbl 0535.28010

3 N. Friedman, Introduction to ergodic theory, Van Nostrand Reinholds Studies no 29, New York (1970). | MR 435350 | Zbl 0212.40004

4 H. Fürstenberg, Disjointness in ergodic theory, minimal sets and a problem in diophantine approximation, Math. Syst. Theory 1 (1967) 1-49. | MR 213508 | Zbl 0146.28502

5 A. Del Junco, Transformations with discrete spectrum are stacking transformations, Can. J. Math. 28 (1976) 836-839. | MR 414822 | Zbl 0312.47003

6 A. Del Junco, A transformation with simple spectrum which is not rank one, Can. J. Math. XXIX (1977) 655-663. | MR 466489 | Zbl 0335.28010

7 A. Del Junco and D.J. Rudolph, On ergodic actions whose self-joinings are graphs, preprint. | MR 922364

8 J. King, The commutant is the weak closure of the powers for rank 1 transformations, Erg. Th. Dyn. Syst. 6 (1986) 363-384. | MR 863200 | Zbl 0595.47005

9 J. King, For mixing transformations rank (Tk) = k · rank (T), Isr. J. Math. 56 (1986) 102-122. | MR 879918 | Zbl 0626.47012

10 M. Lemańczyk, The centralizer of Morse shifts, Ann. Univ. Clermont-Ferrand 4 (1985) 43-56. | Numdam | MR 826355 | Zbl 0587.28016

11 M. Lemańczyk, The rank of regular Morse dynamical systems, Z. Wahr. Verw. Geb. 70 (1985) 33-48. | MR 795787 | Zbl 0549.28026

12 M. Lemańczyk and A. Sikorski, A class of not local rank one automorphisms arising from continuous substitutions, Prob. Theory and Rel. Fields 76 (1987) 421-428. | MR 917671 | Zbl 0611.60002

13 D. Newton, Coalescence and spectrum of automorphisms of a Lebesgue space, Z. Wahr. Verw. Geb. 19 (1971) 117-122. | MR 289748 | Zbl 0201.38401

14 D. Newton, On canonical factors of ergodic dynamical systems, J. London Math. Soc. (2) 19 (1979) 129-136. | MR 527744 | Zbl 0425.28012

15 M. Queffelec, Contribution á l'etude spectrale de suite arithmétiques, thesis (1984).

16 D. Rudolph, The second centralizer of a Bernoulli shifts is just its powers, Isr. J. Math. 29 (1978) 167-178. | MR 485401 | Zbl 0375.28006